Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 2, NWS Charleston, WV

February 6, 2019Washington County, Ohio

NWS Charleston, WV issued this river flood warning at Feb 6, 2019, 6:30 PM EST for Washington County, Ohio. It took effect at Feb 6, 2019, 7:00 PM EST. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Feb 6, 2019, 6:30 PM EST (23:30 UTC)
In effect from
Feb 6, 2019, 7:00 PM EST
Expired
Feb 7, 2019, 8:34 AM EST
In force
14 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

County Washington County, OH

The radar

The Charleston,WV radar (KRLX), 138 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muskingum River at Beverly (BEVO1). The gauge peaked at 33.23 ft at Feb 8, 2019, 7:00 AM EST.

actionminormoderate2025303502/0602/0702/08
Action stage
26 ft
Minor stage
29 ft
Moderate stage
34 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03150500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

141 
WGUS41 KRLX 062330
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
River Flood Warning
National Weather Service Charleston WV
630 PM EST Wed Feb 6 2019

...The National Weather Service in Charleston WV has issued a flood warning for 
the following rivers... Muskingum River...

Affecting the following counties in Ohio...Washington.

The Muskingum River at Beverly is expected to go into minor flooding
this evening. At 5:45 PM EST, the river stage at Beverly was 28.21 
feet and slowly rising. Flood stage is 29 feet. The river is expected
to fall back below flood stage later tonight. In addition, area 
creeks and streams feeding into the Muskingum River may also
experience high water this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.

&&

OHC167-070600-
/O.NEW.KRLX.FL.W.0002.190207T0000Z-190207T0600Z/
/BEVO1.1.ER.190207T0000Z.190207T0000Z.190207T0000Z.NO/
630 PM EST Wed Feb 6 2019

the National Weather Service in Charleston WV has issued a 

* Flood Warning for 
  the Muskingum River At Beverly.
* until late tonight...or until the warning is cancelled.
* At  5:45 PM Wednesday the stage was 28.2 feet. 
* Minor Flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...the river is expected to rise to near flood stage this evening.
* At stages near 29.0 feet...Low areas, and farmland, camps, and a few homes are 
  flooded. 
* A crest near 29.0 feet compares to a previous crest of 29.1 feet on January 24 
  2019.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$
3 follow-up statements
629 
WGUS81 KRLX 070201
FLSRLX
River Flood Statement
National Weather Service Charleston WV
901 PM EST Wed Feb 6 2019

...The flood warning continues for the following rivers...Muskingum River.
  At Beverly...
 
Affecting the following counties in Ohio...Washington.

The Muskingum River at Beverly is in minor flooding. At 8:45 PM EST,
the river stage at Beverly was 29.2 feet. Flood stage is 29 feet. The 
river is expected to fall back below flood stage late tonight. In
addition, area creeks and streams feeding into the Muskingum River, 
and low lying spots adjacent to the river may also experience high 
water this evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.

&&

OHC167-070759-
/O.EXT.KRLX.FL.W.0002.000000T0000Z-190207T1200Z/
/BEVO1.1.ER.190207T0055Z.190207T0145Z.190207T0600Z.NO/
901 PM EST Wed Feb 6 2019

...Flood Warning extended until Thursday morning...The Flood Warning continues 
for
  the Muskingum River At Beverly.
* AT  8:45 PM Wednesday the stage was 29.2 feet. 
* Flood stage is 29.0 feet.
* Forecast...The river will begin to fall to below flood stage after 
  midnight .
* At stages near 29.0 feet...Low areas, and farmland, camps, and a few homes are 
  flooded. 
  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$
622 
WGUS81 KRLX 070940
FLSRLX
River Flood Statement
National Weather Service Charleston WV
440 AM EST Thu Feb 7 2019

...The flood warning continues for the following rivers...Muskingum River.
  At Beverly...
 
Affecting the following counties in Ohio...Washington.

The Muskingum River at Beverly has crested at minor flood. At 1:15 AM EST, the river stage at Beverly crested at 29.9 feet. Flood stage is 29 feet. The river is expected to fall back below flood stage late this afternoon. In
addition, area creeks and streams feeding into the Muskingum River, 
and low lying spots adjacent to the river may also experience high 
water this morning and today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

OHC167-071540-
/O.EXT.KRLX.FL.W.0002.000000T0000Z-190208T0300Z/
/BEVO1.1.ER.190207T0055Z.190207T0630Z.190207T2100Z.NO/
440 AM EST Thu Feb 7 2019

...Flood Warning extended until this evening...The Flood Warning continues for
  the Muskingum River At Beverly.
* AT 3:45 AM Thursday the stage was 29.7 feet. 
* Flood stage is 29.0 feet.
* Forecast...The river will continue to fall to below flood stage by late this afternoon.
* At stages near 29.0 feet...Low areas, and farmland, camps, and a few homes are flooded. 

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$
379 
WGUS81 KRLX 071334
FLSRLX
River Flood Statement
National Weather Service Charleston WV
834 AM EST Thu Feb 7 2019

...The flood warning is cancelled for the following rivers...Muskingum River.
  At Beverly...
 
 Affecting the following counties in Ohio...Washington.

The Muskingum River at Beverly has gone below the 29 foot flood stage and 
will continue a slow fall through this morning.   However, if more rain is
realized later today, a river flood warning may have to be re-issued.  

A Flood Watch and Areal Flood Warning are still in effect through this 
afternoon. 

The National Weather Service will continue to monitor the situation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

This will be the last issuance unless conditions change.



&&

OHC167-071404-
/O.CAN.KRLX.FL.W.0002.000000T0000Z-190208T0300Z/
/BEVO1.1.ER.190207T0055Z.190207T0630Z.190207T1157Z.NO/
834 AM EST Thu Feb 7 2019

The Flood Warning is cancelled for
  the Muskingum River At Beverly.
* AT  7:45 AM Thursday the stage was 28.8 feet. 
* The river fell below flood stage at 6:57 AM Thursday.
* Flood stage is 29.0 feet.
* Forecast...the river will continue to fall to 28.1 feet by Friday morning.
* The river crested at 29.86 feet at 12:05 AM this morning.  This compares to 
  a previous crest of 29.1 feet on January 24 2019.  

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151 3952 8184


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:06 PM EST, 1 hour 24 minutes earlier.

Area forecast discussion, Feb 6, 5:06 PM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
506 PM EST Wed Feb 6 2019

.SYNOPSIS...
Periods of rain, mainly across southern sections through early
Thursday morning. Strong cold front Thursday night. Cold high
pressure this weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 450 PM Wednesday...

Adjusted PoPs and Weather grids per latest radar imagery trends.
This resulted in lowering PoPs areawide, as rain showers
exit east, faster than anticipated. Also, went more
deterministic across northern portions of southeast Ohio and WV,
cutting PoPs below 15 percent through the overnight hours. Any
pcpn there should be drizzle if anything. Additional periods of
rain are still expected across northeast KY, southwest VA and
southern half of WV into the predawn hours Thursday.

Expanded areas of dense fog west from the northeast mountains,
west and south, to cover northern portions of southeast OH and
West Virginia through early Thursday morning. Latest HRRR model
is in agreement with this thinking.

Hourly temperatures were revised and matched with past
observations resulting in couple degrees lower for High
temperatures this afternoon.

Rest of forecast remains on track.

As of 135 PM Wednesday...

Impressive low level theta e axis embedded within a belt of
stout low level moisture advection continuing to give southeast
OH moderate to heavy rain. Amounts to 2 inches are now being
reported in spots with several flooded roads. Models agree on
pushing this axis southeast as the surface wave departs this
afternoon, with a bit of a progressive nature to it. This
should keep rainfall amounts closer to 1 inch rather than the 2+
that has been observed across southeast OH. This continues this
evening with the boundary draped across far southern zones.
This would allow for a much needed lull across southeast OH,
northeast KY, and northern/western half of WV. The sharp low
level theta e boundary along with some weak instability aloft
keeps some thunder mention as it moves through the area with
some beefy rainfall rates for this time of year.

The axis stays draped in the vicinity of our southwest VA
counties overnight with rounds of moderate to occasionally
heavy rain pegged by the models. This is where QPF picks up
again, where up to 2 inches may fall. I toyed with adding a few
counties down that way to the watch, but given the uncertainty
on where this axis ultimately ends up, elected to hand off to
the evening shift to monitor. Elsewhere, low clouds and areas of
dense fog will develop overnight.

Forcing for ascent weakens considerably Thursday morning, as
the boundary lifts back north through the area in response to
strengthening low pressure traversing through the mid and upper
MS Valley. As such expect coverage of showers to stay mainly
confined to western zones in the morning. Low clouds and fog
will lift as this pushes north with southerly winds picking up
in the afternoon. It still appears at least some sun will be
realized across a good portion of the area, especially east of
the OH River. This will boost afternoon temperatures into
record territory for the day.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 240 PM Wednesday...

As the cold front moves through, one of the questions in the
forecast process is the potential for thunder with the
associated line of showers. Took a conservative approach with
this with, but even though there is no thunder in the forecast,
some isolated embedded lightning is not out of the question.
Otherwise, the main threat continues to be any additional rain,
so will need to assess the state of the ground/waterways prior
to the convective line. This should largely be the last of the
significant rainfall with this long duration event that has
begun today before this issuance, and has a chance of becoming
snow showers with the dramatic temperature falls back into the
30s/upper 20s. No accumulations expected as this follows a
typical case here with the colder air chasing the moisture out
of the CWA. Front end of the weekend will be cold, back in a
more winter-like airmass, but dry with high pressure building
into the southern Great Lakes.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 240 PM Wednesday...

Zonal flow aloft turns southwesterly, reverting to another wet
pattern for the end of the weekend/beginning of the work week.
Another developing baroclinic boundary will set up in the
vicinity of the Ohio Valley, with indications of more low level
moisture transport into that area. Could see waves of rain
through mid week until the next upper low/surface low combo
clears out the airmass once again at the end of the extended.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
As of 155 PM Wednesday...

Moderate to heavy rain will push east across the area through
the remainder of this afternoon. General MVFR conditions with a
window of about 2 hours for IFR vsby as this axis moves across.
Behind this, LIFR/VLIFR amid widespread low cigs along with
patchy dense fog.

Axis of rain returns north Thursday morning, but with much less
coverage. As it moves through cigs and vsby will improve, with
VFR taking hold at most terminals midday.

Light and variable winds become easterly tonight and then
increase 10 to 15 kts Thursday from the south. Gusts 20 to 25
kts are possible by afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and placement of precip will likely
have significant impact on CIGs and VSBYs into evening.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EST 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    L    L    L
HTS CONSISTENCY  H    H    H    H    H    H    H    M    H    H    H    L
BKW CONSISTENCY  H    H    M    H    L    M    M    M    M    L    H    H
EKN CONSISTENCY  H    H    H    H    M    H    H    L    L    M    M    M
PKB CONSISTENCY  L    M    H    H    H    M    L    M    M    M    M    M
CKB CONSISTENCY  H    H    H    M    H    M    M    M    L    L    M    M

AFTER 00Z FRIDAY...
Periods of IFR in periods of rain Thursday night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Thursday afternoon for WVZ005>011-013>020-
     024>026-029.
OH...Flood Watch through Thursday afternoon for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Thursday afternoon for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...26/30
NEAR TERM...ARJ/30
SHORT TERM...26
LONG TERM...26
AVIATION...30
Hazardous weather outlook, Feb 6, 4:14 AM EST, 14 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
414 AM EST Wed Feb 6 2019

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>026-
029-070915-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Gilmer-
414 AM EST Wed Feb 6 2019

...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ027-028-030>034-039-040-515>526-070915-
Dickenson-Buchanan-Clay-Braxton-Lewis-Harrison-Taylor-McDowell-
Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
414 AM EST Wed Feb 6 2019

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

Periods of moderate rainfall are expected to occur primarily this
afternoon and tonight. Isolated flooding impacts may occur.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of moderate rainfall are expected to occur again on Thursday
and especially Thursday night. Isolated flooding impacts may occur.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Feb 6, 1:02 PM EST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
102 PM EST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     FLOOD            1 SSE FROST             39.27N  81.82W
02/06/2019                   ATHENS             OH   DEPT OF HIGHWAYS

            SR 144 CLOSED NEAR WHERE JORDAN RUN MEETS THE HOCKING
            RIVER.

1258 PM     FLOOD            1 SSW THOMAS VILLAGE    39.02N  82.07W
02/06/2019                   MEIGS              OH   DEPT OF HIGHWAYS

            SR 124 CLOSED DUE TO FLOODING ALONG THOMAS FORK.

0100 PM     FLOOD            DUNDAS                  39.21N  82.48W
02/06/2019                   VINTON             OH   DEPT OF HIGHWAYS

            SR 93 CLOSED DUE TO FLOODING ALONG WOLF RUN.

&&

EVENT NUMBER RLX1900686
EVENT NUMBER RLX1900687
EVENT NUMBER RLX1900688

MZ
Local storm report, Feb 6, 1:19 PM EST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
119 PM EST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLOOD            SAINT MARYS             39.39N  81.21W
02/06/2019                   PLEASANTS          WV   PUBLIC

            FISH POND ROAD CLOSED DUE TO FLOODING NEAR WHERE MIDDLE
            ISLAND CREEK MEETS THE OHIO RIVER

&&

EVENT NUMBER RLX1900689

KIEBLER
Local storm report, Feb 6, 1:27 PM EST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
127 PM EST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLOOD            1 N JACKSON             39.06N  82.63W
02/06/2019                   JACKSON            OH   DEPT OF HIGHWAYS

            SR 788 CLOSED NE OF JACKSON.

&&

EVENT NUMBER RLX1900690

MZ
Local storm report, Feb 6, 4:39 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
439 PM EST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            ALLENSVILLE             39.27N  82.61W
02/06/2019                   VINTON             OH   911 CALL CENTER

            ROUTE 50 CLOSED DUE TO FLOODING.

&&

EVENT NUMBER RLX1900691

RG
Local storm report, Feb 6, 4:41 PM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
441 PM EST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            1 S MCARTHUR            39.23N  82.48W
02/06/2019                   VINTON             OH   911 CALL CENTER

            INTERSECTION OF ROUTE 50 AND MEEKSVILLE ROAD CLOSED DUE
            TO FLOODING.

&&

EVENT NUMBER RLX1900692

RG
Local storm report, Feb 6, 4:44 PM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
444 PM EST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            1 WNW BOLINS MILLS      39.24N  82.30W
02/06/2019                   VINTON             OH   911 CALL CENTER

            INTERSECTION OF ROUTE 50 AND BROOKS MARTIN ROAD CLOSED
            DUE TO FLOODING.

&&

EVENT NUMBER RLX1900693

RG

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 8:22 AM ESTSpecial Weather StatementRLXWashington53 min
Feb 6, 8:33 AM ESTSpecial Weather StatementRLXAthens, Morgan, Perry, Vinton57 min
Feb 6, 9:45 AM ESTSpecial Weather StatementRLXAthens, Jackson, Meigs, Morgan, Perry, Vinton and 1 more75 min
Feb 6, 10:17 AM ESTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs, Morgan, Vinton and 1 more24 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.